# SDR AALA201809054002

- Difficulty date: August 13, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 53,036 hours, 21,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571017
- Condition: Corroded
- Location: Bs 987-1015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT BETWEEN BS 991 TO 1015, RBL 32.  REPLACED THE FLOOR SUPPORT IAW DRAWING 147A5700, AND 51-00-05-01.
